MathSciNet Relay Station
MathSciNet bibliographic data
MR249723 (40 #2964) 34.42
Willett, D. On the oscillatory behavior of the solutions of second order linear differential equations. Ann. Polon. Math. 21 1969 175–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement